# SDR ZW0A0211401

- Difficulty date: November 15, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 52,467 hours, 27,496 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Airfoil Deice Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN COCKPIT WITH AIR FOIL ANTI ICE ON.  ODOR CEASED WHEN AIRFOIL ANTI ICE TURNED OFF.  ACCOMPLISHED HANDBOOK PROCEDURE.  MAINTENANCE REPLACED ANTICIPATOR, THERMOSTAT AND LOW PRESSURE SWITCH. CHECK-C 2-8-02 STL.  --CLOSED--
